can you drink orange juice after taking azithromycin?

Related Answers

Explore the latest questions and answers related to "can you drink orange juice after taking azithromycin?"

Answered: protein drinks, raw eggs, orange juice in a blended in a blender is it

I've been watching the hawks on Cornell's live stream camera. Hawks are carnivores too. Now when I see a squirrel or a chipmunk I just think "prey!". When a cat goes prowling around at night he is not looking for a drink out of the blender.

Answered: My gallon of orange juice was sweating orange juice can that even happen

If it was sweating orange juice, then the carton or the jug probably has a whole.

Answered: Orange Juice

why did you need to squeezed the orange if you can eat it after you open the skin of the orange

Answered: Freezing orange juice

No you cant really freeze it without it getting messed up for exploding.

Answered: Can you drink alcohol while taking azithromycin?

Of course, you can. And the good news is that there are no reported interactions between the two.
Liked this question? Tell your friends about it

Be The First To Answer

Other people asked questions on various topics, and are still waiting for answer. Would be great if you can take a sec and answer them

More Questions

How can i make tomato juice at home?

Ingredients 3 pounds very ripe garden tomatoes, cored, roughly chopped 1 1/4 cups chopped celery with leaves 1/3 cup chopped onion 2 Tbsp sugar (to taste) 1 teaspoon salt Pinch black pepper A couple shakes of Tabasco sauce, about 6-8 drops (to taste) Method 1 Put all ingredients into ...

Does anyone have the recipe for the Jamba Juice Orange Refresher?

yes i do! when i went to cali i went there all the time it was delicous!!! So first we have One peach (cut into small pieces) One banana (cut or slice) Two oranges (just put in as it is but of course take off the skin) And Finally Two trays of ice!(for coldness) ur welxx i hope you enjoy because i ...

My doctor prescribed me Azithromycin yesterday...I ...

Hi Princess, It could be that the antibiotic is too strong. If it persists call your doctor immediately because you could develop colitis which is not good . Also, you can call a pharmacist at an all night pharmacy and ask them about the medication, and your symtoms. They are there also to answer ...